# SDR HALA0700155

- Difficulty date: April 5, 2007
- Submitted: April 6, 2007
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-300
- Aircraft serial: 33467
- Aircraft time: 16,628 hours, 3,184 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Ecu
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, APU FAILED TO START.  MAX TEMP 779 WHEN SHUT DOWN AND 25 PERCENT RPM.  OIL WAS FULL AT START THEN WENT TO .75.  PERFORMED APU ECU BITE PER FIM 49-11-00, NO FAULTS NOTED.  START ATTEMPT EGT WITHIN LIMITS PER AMM TSK 49-11-00.  PERFORMED NORMAL APU START OPS CK GOOD.  ADDED 1 PT OIL TO APU.  LEAK CK GOOD.
